# SDR TWAA9803701

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCI - DURING OVERNIGHT MAINTENANCE, THE FIRST CLASS EGRESS LIGHTS WERE FOUND INOPERATIVE.  RESET CIRCUIT BREAKER.  CHECK-C 1-31-98 LAX.  (M)
